high creatine levels low bun level

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Bri in ohio
Regular Member


Date Joined Apr 2011
Total Posts : 54
   Posted 6/27/2013 5:27 PM (GMT -7)   
I have had high blood pressure since 18. I am 6'2 and over weight. (350lb). I am 31 years old.  I have been on Lotrel
Atentol and Techturna for approx. 2-3 years. This last October 2012 my blood work came back fine. Creatine levels
were .9. In Feb he informed me of some complications with taking Lotrel and Techturna both together and
he took me off the Techturna and Atentol and put me on Bisoprl/HCTZ. I am now taking Lotrel and Bisopril.
I had blood work done June 5th   after being put on Bisopril  my Creatine levels are now 2.6.
Rehydrated and redid blood work and 3weeks later Creatine levels are 3.06. I see a specialist Tuesday. But
I am obviously worried about how quickly they are raising. Has any one had  any bad experience with Bisoprl/HCTZ?
This is the last med I was put on and as quickly as it is raising it appears that it my possibly be related
 
Worried would really appreciate any info on this medication.
 
Jason
 

BnotAfraid
Forum Moderator


Date Joined Apr 2012
Total Posts : 7180
   Posted 6/28/2013 3:27 AM (GMT -7)   
Hi Jason,

try not worry too much. You sound like you are in good hands with a doctor that stays on top of situations. What do you do during the day to stay hydrated on your own?

I don't know about these drugs myself, perhaps another member will give you more info on side effects. I would take my lead from the doctor, if he/she does not seem that worried, I would not be.

Try to take life one day at a time, breathe, 1 2 3 and stay calm till you finally have an answer.

Peace and courage
Trina
Moderator - Depression
Be still and know there is Peace.

Kabir says: "Student tell me, what is God? He is the breath inside the breath". from the poem Breath.
DX: reverse Trigeminal Neuralgia;Cluster headaches; Atypical face pain; raynauds;complex PTSD; recurring MDD,disassociative disorder;

Bri in ohio
Regular Member


Date Joined Apr 2011
Total Posts : 54
   Posted 6/28/2013 4:06 AM (GMT -7)   
BnotAfraid,

Thank you for your kind thoughts. I try not to worry but just received new levels and in
just 3 weeks my creatine has went from 2.6 to 3.06. Something is wrong. I have heard
that if kidney function is already damaged that HCTZ can build up in the kidney causing
acute kidney failure. Urine out put has slowed down? I live in a small town in Ohio
and am seeing a specialist this coming Tuesday. Does anyone have experience with
a kidney specialist / hospital that they would recommend. I have very high anxiety
levels am on Zoloft for years to control heath related anxiety levels.

jason

BnotAfraid
Forum Moderator


Date Joined Apr 2012
Total Posts : 7180
   Posted 6/28/2013 4:21 AM (GMT -7)   
Jason, I am sure as the day goes on, it is very early, that someone will answer and give you some concrete information. Be patient as you can. you know we all support each other here. It will just take a little time.

Hang in there.

Peace Trina
Moderator - Depression
Be still and know there is Peace.

Kabir says: "Student tell me, what is God? He is the breath inside the breath". from the poem Breath.
DX: reverse Trigeminal Neuralgia;Cluster headaches; Atypical face pain; raynauds;complex PTSD; recurring MDD,disassociative disorder;

opnwhl4
Forum Moderator


Date Joined Dec 2008
Total Posts : 4961
   Posted 6/28/2013 11:01 AM (GMT -7)   
Jason-

I had to stop taking atenelol due to dehydration and kidney stones. I am now on Lasartan and amlodipine. The specialist may want to change things up for you also. Please let us know how the appointment goes with the specialist.

Take care,
Bill
opnwhl4
Moderator: GERD/Heartburn
Nissen 6/06 and 5/09
#3 on 8/24/11

Bri in ohio
Regular Member


Date Joined Apr 2011
Total Posts : 54
   Posted 7/2/2013 9:33 PM (GMT -7)   
So I went to the specialist today and he says I am in acute renal failure. He said he believes that it
is the Bisopril/HCTZ . He said Lotrel also has HCTZ in it. He stopped the Bisopril and Lotrel
put me on Norvasc and stopped all diuretics at this time. He has ordered an ultra sound of the
kidneys and lots of bloodwork but appears to be confident that it is the meds , he has seen lots
of problems with the Bisopril. Thanks to everyone that was kind enough to answer my post.
I will keep everyone updated.

Jason
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 18, 2017 2:10 AM (GMT -7)
There are a total of 2,906,657 posts in 318,984 threads.
View Active Threads


Who's Online
This forum has 158323 registered members. Please welcome our newest member, 11:11.
192 Guest(s), 3 Registered Member(s) are currently online.  Details
Aset28, NiceCupOfTea, testuser1234